# SDR DL72S951645

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV.  UPPER T/E SUPPORT BEAM CRACKED AT NR 8 SPOILER ACTUATOR CUTOUT.  REPAIRED BEAM PER MM 57-20-22 FIG 809.
